The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.02 - February (1975 vol.24)
pp: 206-210
D.K. Pradhan , Department of Computer Science, University versity of Saskatchewan
ABSTRACT
In this correspondence we show the existence of a Reed-Muller like expansion for multivalued functions. We establish that any m-variable, N-valued function [mi]f(x<inf>m</inf>,x<inf>m-1</inf>,...x<inf>1</inf>[/mi]) can be expressed as [mi]C<inf>o</inf>+ C<inf>1</inf>x<inf>1</inf>+ *--+ + C<inf>N</inf><sup>m</sup>_<inf>1</inf>x<inf>m</inf><sup>N-1</sup>x<inf>m-1</inf><sup>N-1</sup>x<inf>1</inf><sup
INDEX TERMS
Generalized Reed-Muller code (GRMC), modular algebra, multivalued logic, postalgebra, power of a prime valued logic, Reed-Muller expansion.
CITATION
D.K. Pradhan, A.M. Patel, "Reed-Muller Like Canonic Forms for Multivalued Functions", IEEE Transactions on Computers, vol.24, no. 2, pp. 206-210, February 1975, doi:10.1109/T-C.1975.224186
31 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool